Publications

  • Journal Papers

Publications

1. (with Sunghan BAE and Linsheng YIN) Artin L-functions and modular forms associated to quasi-cyclotomic fields, Acta Arithmetica, 143 (2010), 59–80.
2. Weak approximation over function fields of curves over large or finite fields, Math. Ann. 348 (2010) No. 2, 357–377.
3. Local-global principle for quadratic forms over fraction fields of two-dimensional henselian domains, Annales de l’Institut Fourier, 62 (2012) No. 6, 2131–2143.
4. Division algebras and quadratic forms over fraction fields of two-dimensional henselian domains, Algebra Number Theory, 7 (2013) No. 8, 1919–1952.
5. Hasse principle for simply connected groups over function fields of surfaces, Journal of Ramanujan Mathematical Society, 29 (2014) No. 2, 155–199.
6. The Pythagoras number and the $u$-invariant of Laurent series fields in several variables, Journal of Algebra, 426 (2015), 243–258.
7. A cohomological Hasse principle over two-dimensional local rings, International Mathematics Research Notices, 14 (2017), 4369–4397.

Preprints

1. Reduced norms of division algebras over complete discrete valuation fields of local-global type, preprint available at arXiv:1902.06534

2. (with Zhengyao Wu) On the Rost divisibility of henselian discrete valuation fields of cohomological dimension 3, preprint available at arXiv:1904.03635

Copyright © 2018 All Rights Reserved.